Exotic analytic structures and Eisenman intrinsic measures

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

Using Eisenman intrinsic measures we prove a cancellation theorem. This theorem allows to find new examples of exotic analytic structures on C n under which we understand smooth complex affine algebraic varietiers which are diffeomorphic to R 2 n but not biholomorphic to C n . We also develop a new method of constructing these structures which enables us to produce exotic analytic structures on C 3 with a given number of hypersurfaces isomorphic to C 2 and a family of these structures with a given number of moduli.

Original languageEnglish (US)
Pages (from-to)411-423
Number of pages13
JournalIsrael Journal of Mathematics
Volume88
Issue number1-3
DOIs
StatePublished - Oct 1 1994

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exotic analytic structures and Eisenman intrinsic measures'. Together they form a unique fingerprint.

  • Cite this